Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dirtymanjames

Acne after Accutane

I've started getting ance about 3 months of being clear off accutane and my dermatologist just prescribed me some lotion so hopefully it will get rid of what's coming back. BUT what I'm really wondering is that if your acne comes back after accutane is it almost a 100% guarantee that I'll need to go back on accutane or is there a chance something else will clear it up before I'm at that point.

Share this post


Link to post
Share on other sites

If the breakouts are constant and you notice your skin/pores feel different, I'd consider doing a second course for sure.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×